Our aim is to be your guide to living life to the full. The keys to staying vital and active for longer are within our grasp! Read more...
Become a GrownUp and join our Community. Stay up to date with our weekly newsletter, discuss topics with other members, grab some great member-only offers and so much more.
Select the radio station you would like to listen to live.
Member since 25 Nov 2010
Member from Timaru
I've just had blood tests done and all is well, but my bilirubin levels are a little high. Obviously not enough to worry about as the doc didn't call me, I just requested a copy out of curiosity.
Now I've read about the likely causes of elevated bilirubin, none of which seem to apply. But as bilirubin is what causes the yellow colour in urine, and as my urine is neon yellow when I take my vitamin supplements, I'm wondering if that means that taking the vitamin supplement might cause the bilirubin levels to elevate.
Does anyone know?
To post a comment on this discussion please log in or register